M. A. Moreno Frías
M. A. Moreno Frías
Dirección de correo verificada de uca.es
Título
Citado por
Citado por
Año
Nonstable K-theory for graph algebras
P Ara, MA Moreno, E Pardo
Algebras and representation theory 10 (2), 157-178, 2007
3122007
Computation of delta sets of numerical monoids
JI García-García, MA Moreno-Frías, A Vigneron-Tenorio
Monatshefte für Mathematik 178 (3), 457-472, 2015
272015
Computation of the ω-primality and asymptotic ω-primality with applications to numerical semigroups
JI García-García, MA Moreno-Frías, A Vigneron-Tenorio
Israel Journal of Mathematics 206 (1), 395-411, 2015
182015
An introduction to Janet bases and Gröbner bases
FJC Jiménez, MAM Frías
Ring theory and algebraic geometry: proceedings of the fifth international …, 2001
102001
Affine convex body semigroups
JI García-García, MA Moreno-Frías, ASR Navarro, A Vigneron-Tenorio
Semigroup Forum 87 (2), 331-350, 2013
92013
Proportionally modular affine semigroups
JI García-García, MA Moreno-Frías, A Vigneron-Tenorio
Journal of Algebra and its Applications 17 (01), 1850017, 2018
42018
Non-stable
P Ara, MA Moreno, E Pardo
K, 157-178, 0
3
On morphisms of commutative monoids
JIG García, MAM Frías
Semigroup Forum 84 (2), 333-341, 2012
22012
On glued semigroups
JI García-García, A Vigneron-Tenorio, MA Moreno-Frías
22011
On the decomposable semigroups and their applications in Algebraic Statistics
JI García-García, A Vigneron-Tenorio, M Moreno-Frías
2*2010
Perfect numerical semigroups with embedding dimension three
MA Moreno-Frías, JC Rosales
KOSSUTH LAJOS TUDOMANYEGYETEM, 2020
12020
Parity numerical semigroups
JC ROSALES
Hacettepe Journal of Mathematics and Statistics 49 (3), 1067-1075, 2020
12020
Factorizations of the same length in numerical semigroups
JI García-García, D Marín-Aragón, MA Moreno-Frías
International Journal of Computer Mathematics 96 (12), 2511-2521, 2019
12019
Frobenius number and minimum genus of numerical semigroups with fixed multiplicity and embedding dimension
JI García-García, D Marín-Aragón, MA Moreno-Frías, JC Rosales, ...
arXiv preprint arXiv:1712.05220, 2017
12017
Semigroups with fixed multiplicity and embedding dimension
JI García-García, D Marín-Aragón, MÁ Moreno-Frías, JC Rosales, ...
arXiv preprint arXiv:1710.03523, 2017
12017
Computing affine convex body semigroups
JI García-García, MA Moreno-Frías, A Sánchez-R-Navarro, ...
12013
On the decomposable semigroups and their applications in Algebraic Statistics
JI Garcıa-Garcıa, MA Moreno-Frıas, A Vigneron-Tenorio
arXiv preprint arXiv:1006.2557, 2010
12010
Irreducible numerical semigroups having Toms decomposition
MA Moreno, E Pardo, J Nicola
Communications in Algebra® 35 (2), 501-513, 2007
12007
Ext groups of Janet systems
MA Moreno-Frı́as
Journal of Pure and Applied Algebra 182 (2-3), 269-286, 2003
12003
Gr\"obner -bases and Gr\"obner bases for differential operators
FJ Castro-Jiménez, MA Moreno-Frías
arXiv preprint math/0111266, 2001
12001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20